Antinormal composition operators on $L^2$ -space of an atomic measure space

  • H. Chandra
  • D. Kumar

Abstract

Let $L^2(\mu)$ denotes the Hilbert space associated with a $\sigma$ -finite atomic measure $\mu$. We propose a characterization of antinormal composition operators on $L^2(\mu)$.
Published
25.01.2019
How to Cite
ChandraH., and KumarD. “Antinormal Composition Operators on $L^2$ -Space of an Atomic measure space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 1, Jan. 2019, pp. 92-98, http://umj.imath.kiev.ua/index.php/umj/article/view/1421.
Section
Research articles